Publications 

 

Alves, J. F., Dias, C. L. & Vilarinho, H. On the liftability of expanding stationary measures. Submitted. ArXiV.

Bento, A. J. G. & Vilarinho, H. Invariant manifolds for Random Dynamical Systems on Banach Spaces exhibiting generalized dichotomies. Submitted.

Bessa, M., Silva, C. M. & Vilarinho, H. (2018). Stretching generic Pesins’ formulaJournal of Statistical Physics. https://doi.org/10.1007/s10955-018-2163-1

Li, X. & H. Vilarinho (2018). Almost sure mixing rates for non-uniformly expanding maps. Stochastics and Dynamics, 18 (3). https://doi.org/10.1142/S0219493718500272

Bessa, M. & Vilarinho, H. (2014.) Fine properties of $L^p$-cocycles which allow abundance of simple and trivial spectrum. Journal of Differential Equations, 256 (7), 233-2367.     

Pacheco, R. & Vilarinho, H. (2013). Metrics on tiling spaces, local isomorphism and an application of brown’s lemma. Monatshefte Fur Mathematik, 170 (2), 205-225.     

Pacheco, R. & Vilarinho, H. (2013). Statistical stability for multi-substitution tiling spaces. Discrete and Continuous Dynamical Systems- Series A, 33 (10), 4579-4594.     

Alves, J. F. & Vilarinho, H. (2013). Strong stochastic stability for non-uniformly expanding maps. Ergodic Theory and Dynamical Systems, 33 (3), 647-692.

 

Theses

Torres Markovianas, decaimento de correlações e transformações expansoras, Master thesis (Portuguese), 2003.

Strong stochastic stability for non-uniformly expanding maps, Ph. D. thesis, 2010.